MathSciNet Relay Station
MathSciNet bibliographic data
MR1897388 11G30 (11G10 11J68 11J95 11J97 14G25)
Tucker, Thomas J. Irreducibility, Brill-Noether loci and Vojta's inequality. With an appendix by Olivier Debarre. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3011–3029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement